# SDR 39LA2014030862

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N851AR
- Make and model: Skrsky S92A
- Aircraft serial: 920142
- Aircraft time: 2,919 hours, 12,402 cycles
- Engine: Ge CT78A
- Engine time: 1,396 hours, 823 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM JBAD TO OAIX THE NR 1 ENG FIRE WARNING LIGHT ILLUMINATED INTERMITTENTLY.  CLEANED CONNECTOR FOR NR 1 ENG FIRE WARNING LIGHT, INSPECTED FOR EVIDENCE OF FIRE OR DAMAGE, NONE NOTED.
